# SDR AALA202311279718

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A320*
- Aircraft serial: 1666
- Aircraft time: 70,359 hours, 27,110 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LATCH DIFFICULT TO OPERATE A SAFETY CONCERN INFLIGHT. LUBRICATED FLIGHT DECK DOOR LATCH.
